Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: parnate and fludrocortisone

Posted by blackcat23 on November 11, 2005, at 15:17:11

In reply to Re: parnate and fludrocortisone blackcat23, posted by Ilene on November 10, 2005, at 23:38:57

It's great to hear that both of you have had relief from your OH. I hope I will be able to report similar results soon! Ilene, do you take an MAOI as well? Was that the cause of your OH? Perhaps increasing my dose to .2 mg would help me.

For the past three days, I have taken 0.1 mg in a single dose when I get up in the morning. Would it be helpful to take it twice a day? Since taking Parnate, I have consitstently noticed the faintness when standing in the evenings before going to bed and in the middle of the night when getting up to go to the bathroom. Oddly, it's not as bad during the day, although I did notice it yesterday after climbing subway stairs. Scary! Fainting in public in NY would not be a good thing.

So far, the fludrocortisone hasn't made a big difference in the evening dizziness. Maybe taking a an additional .1 mg later in the day in addition would be helpful. Thanks for the continued feedback. I hope this hypotension will be resolved since I have found the Parnate to be very effective for my mood. Thanks so much!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:blackcat23 thread:577144
URL: http://www.dr-bob.org/babble/20051106/msgs/577761.html